# SDR SWAA2023020899070

- Difficulty date: February 1, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,106 hours, 9,187 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Channel
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRISION ON LEFT SIDE ZEE CHANNEL UNDER PANEL 141FW FOUND CORRISION ON LEFT SIDE EE CHANNEL UNDER PANEL 141FW<[01] REPAIRED AFT PIT L/H SIDE TRANSITION SIDE PLATE Z CHANNEL IAW SRM 53-00-53-2R-5.
